# SDR FDEA201710233025

- Difficulty date: October 23, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 82,863 hours, 19,184 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0154501
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD WING SIDE INBD FLAP FWD OTBD HINGE PIVOT BORE WORN.   FOUND THE INDB & OTBD FACE OUT OF LIMITS IAW CMM 57-44-07.  A BUSHING WAS FABRICATED AND INSTALLED IAW EA 1-5750-87635F, P2, STEP 1F (1) AND STEP 1F (3).  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM6-2-100.
